# SDR TRAX200800699

- Difficulty date: May 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 10,170 hours, 8,724 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MOVED GEAR HANDLE TO THE UP POSITION (NOSE GEAR DOOR & GEAR DISAGREE) WARNING MESSAGES.  NOSE GEAR SHOWING GREEN DOWN & LOCKED.  TOUCHED DOWN LESS THAN 300FMP (AIRCRAFT RETURNED TO ATL AFTER TAKEOFF, EMERGENCY DECLARED).  FLT 4601 DEL 180 MINS.  REMOVED AND REPLACED PRIORITY VALVE IAW CRJ 200 AMM 32-33-15 OPS CHECK OK.  (S)
